MathSciNet Relay Station
MathSciNet bibliographic data
MR2587459 (2011g:47042) 47B10 (47B06 47L20)
Oikhberg, Timur Restricted Schur multipliers and their applications. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1739–1750.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement